Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 254

All articles in this issue are freely accessible.

Equivariant concordance of invariant knots
Neal W. Stoltzfus.
Trans. Amer. Math. Soc. 254 (1979), 1-45
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 539906
Partially conservative extensions of arithmetic
D. Guaspari.
Trans. Amer. Math. Soc. 254 (1979), 47-68
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 539907
Antiholomorphic involutions of analytic families of abelian varieties
Allan Adler.
Trans. Amer. Math. Soc. 254 (1979), 69-94
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 539908
Some constructions of infinite Möbius planes
Nicholas Krier.
Trans. Amer. Math. Soc. 254 (1979), 95-115
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 539909
Normal two-dimensional elliptic singularities
Stephen Shing Toung Yau.
Trans. Amer. Math. Soc. 254 (1979), 117-134
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 539910
Free states of the gauge invariant canonical anticommutation relations. II
B. M. Baker.
Trans. Amer. Math. Soc. 254 (1979), 135-155
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 539911
Generic sets and minimal $𝛼$-degrees
C. T. Chong.
Trans. Amer. Math. Soc. 254 (1979), 157-169
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 539912
Analytic extensions and selections
J. Globevnik.
Trans. Amer. Math. Soc. 254 (1979), 171-177
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 539913
Rational inner functions on bounded symmetric domains
Adam Korányi and Stephen Vági.
Trans. Amer. Math. Soc. 254 (1979), 179-193
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 539914
Local $H$-maps of classifying spaces
Timothy Lance.
Trans. Amer. Math. Soc. 254 (1979), 195-215
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 539915
Cell-like $0$-dimensional decompositions of $S^{3}$ are $4$-manifold factors
R. J. Daverman and W. H. Row.
Trans. Amer. Math. Soc. 254 (1979), 217-236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 539916
Constructing framed $4$-manifolds with given almost framed boundaries
Steve J. Kaplan.
Trans. Amer. Math. Soc. 254 (1979), 237-263
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 539917
Morse and generic contact between foliations
Russell B. Walker.
Trans. Amer. Math. Soc. 254 (1979), 265-281
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 539918
Selection theorems for $G_{𝛿}$-valued multifunctions
S. M. Srivastava.
Trans. Amer. Math. Soc. 254 (1979), 283-293
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 539919
Analogs of Clifford’s theorem for polycyclic-by-finite groups
Martin Lorenz.
Trans. Amer. Math. Soc. 254 (1979), 295-317
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 539920
Critical mappings of Riemannian manifolds
David D. Bleecker.
Trans. Amer. Math. Soc. 254 (1979), 319-338
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 539921
Isometries of $L_{p}$-spaces associated with semifinite von Neumann algebras
P. K. Tam.
Trans. Amer. Math. Soc. 254 (1979), 339-354
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 539922
The Dirichlet norm and the norm of Szegő type
Saburou Saitoh.
Trans. Amer. Math. Soc. 254 (1979), 355-364
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 539923
A new characterization of amenable groups
Jon Sherman.
Trans. Amer. Math. Soc. 254 (1979), 365-389
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 539924
Simple periodic orbits of mappings of the initial
Louis Block.
Trans. Amer. Math. Soc. 254 (1979), 391-398
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 539925